# SDR EE4Y2023090618366

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: General aviation
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 49,788 hours, 16,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ALLEGIANT TASK 532180-01-2 INSPECTION LOWER FUSELAGE FWD CARGO COMPARTMENT BETWEEN FR33 AND FR34 STGR 44 WITH CORROSION WAS FOUND.THE DAMAGE WAS REPAIRED IAW A320 SRM 53-21-13-300-018 PARAG 2 FIG 001. THE REPAIR IS COVERED WITH COOPESA JOB A1N150 ITEM 1-21.
